# SDR DLM90972470

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Condition: Failed
- Location: Left
- Component: 1B1892
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AC PWR FAULT, LAC BUS OFF, DC BUS OFF.  DURING CRUISE LOST ALL LT AC PWR AND LT AC ELECTRICAL       FUNCTIONS.  AFTER LDG APU GEN PICKED UP LT ELECTRICAL LOAD BUT STILL HAD LT AC PWR FAULT MSG.  DIVERTED ABQ.  RAN ALL ENGS AND APU, GEN AND CROSSTIE FUNCTIONS OPN NML.  PERFORMED BITE ON EPCU, LT CONVERTER FAULT FOR LAST 5 LEGS.  REPLACED LT CONVERTER.  GEN AND CROSSTIE SYS CKS NML.
